# SDR 2002UALA00772

- Difficulty date: April 27, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 28,525 hours, 21,342 cycles
- Engine: Ge CFM56*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND NR 5 CABIN WINDOW FRAME LOWER AFT CORNER INBOARD EDGE HAS EXCESSIVE MATERIAL LOSS IN SEAL CONTACT AREA DUE TO CORROSION REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED EXTERNAL LOWER HALF DOUBLER REPAIR.
